# SDR AALA20120726009

- Difficulty date: July 26, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N470AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49600
- Aircraft time: 68,757 hours, 36,508 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DFW - CREW REPORTED AT 31,000 FEET RED CABIN ALTITUDE LIGHT ILLUMINATED AND WARNING HORN WENT OFF.  ACCOMPLISHED EMERGENCY DESCENT.  EMERGENCY DECLARED FLIGHT LANDED DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NUMBER ONE AND TWO PRESSURE CONTROLLERS.  SYSTEM GROUND CHECK NORMAL OPERATION.
